ArticleJournal of cardiology cases2014
Myopericarditis in a patient with ulcerative colitis treated with mesalamine-Case report and review of the literature.
Article in Journal of cardiology cases, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- Review
- 5-Aminosalicylic Acid-Associated Myocarditis and Pericarditis: A Narrative Review.The Canadian journal of hospital pharmacyReview
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Mesalamine has been successfully used as a maintenance treatment in inflammatory bowel diseases such as ulcerative colitis and Crohn's disease for years. Most frequent adverse reactions to this medication are gastrointestinal disorders and headaches while cardiovascular complications are rare and poorly understood. We present a case of a 26-year-old male with ulcerative colitis developing myopericarditis on mesalamine therapy. Although cardiac involvement is reported to be an extraintestinal manifestation of the bowel disease, we describe evidence confirming the diagnosis of mesalamine-induced myopericarditis in our patient and discuss other reports on this topic. Even though myopericarditis is an uncommon adverse reaction to mesalamine, it should be considered in patients with chest pain during mesalamine therapy. In such cases, drug withdrawal may result in rapid clinical improvement. <
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.